Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 91725, 25 pages
http://dx.doi.org/10.1155/DDNS/2006/91725

Delay-dependent asymptotic stability for neural networks with time-varying delays

1School of Computer and Information, Chongqing Jiaotong University, Chonqing 400074, China
2Department of Computer, Science and Engineering, Chongqing University, Chongqing 400030, China
3Department of Computer and Modern Education Technology, Chongqing Education College, Chongqing 400030, China

Received 3 August 2005; Accepted 6 November 2005

Copyright © 2006 Xiaofeng Liao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofeng Liao, Xiaofan Yang, and Wei Zhang, “Delay-dependent asymptotic stability for neural networks with time-varying delays,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 91725, 25 pages, 2006. doi:10.1155/DDNS/2006/91725